Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 2, Pages 123-128

A Regularization of Fredholm type singular integral equations

Department of Mathematics, Tarbiat Modarres University, P.O. Box 14155-4838, Tehran, Iran

Received 15 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Fatemi, and Aliyev, “General linear boundary value problem for the second-order integro-differential loaded equation with boundary conditions containing both nonlocal and global terms,” Abstract and Applied Analysis, vol. 2010, 2010. View at Publisher · View at Google Scholar